Periodic and Chaotic Motions of an Impact Forming Machinery with Double Masses

Abstract:

Article Preview

Info:

Periodical:

Key Engineering Materials (Volumes 274-276)

Edited by:

W.P. Shen and J.Q. Xu

Pages:

421-426

DOI:

10.4028/www.scientific.net/KEM.274-276.421

Citation:

G. W. Luo et al., "Periodic and Chaotic Motions of an Impact Forming Machinery with Double Masses", Key Engineering Materials, Vols. 274-276, pp. 421-426, 2004

Online since:

October 2004

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.